MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 2 - ANATOMIC BIPLANAR IMPLANTS; PLATE

TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 2 - ANATOMIC BIPLANAR IMPLANTS; PLATE
Model Number SK14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after a right initial bunion surgery on (b)(6) 2019, the patient underwent a corrective surgery due to pain and recurrence.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, based on additional information the implanting surgeon found the patient had intercuneiform instability and needed an additional procedure (aiken phalangeal osteotomy) or redo the lapiplasty to address it.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after a right initial bunion surgery on (b)(6) 2019, the patient underwent a corrective surgery due to pain and recurrence.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.

Brand Name
LAPIPLASTY SYSTEM 2 - ANATOMIC BIPLANAR IMPLANTS
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key19442953
Report Number3011623994-2024-00096
Device Sequence Number15589915
Product Code HRS
UDI-Device Identifier00853114006051
UDI-Public00853114006051
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2022
Device Model NumberSK14
Device Lot Number26738
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale